# SDR P5CA2020090100296

- Difficulty date: August 31, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,339 hours, 21,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 61427
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED EXTERIOR LIGHTING BATTERY IAW AMM 33-51-07. OPS CHECKS GOOD AT THIS TIME. BATTERY EQUIPMENT # M736.
